What If I Take an Overdose?People who take too much Depakene may have overdose symptoms that could include:
- Heart block (a problem with the electrical system of the heart)
- Loss of life.
If you happen to overdose, seek immediate medical attention.
(Click Valproic Acid Overdose for more information.)
How Should It Be Stored?Depakene should be stored at room temperature, away from moisture and heat. Store the capsules and syrup in airtight containers.
Keep Depakene and all other medications out of the reach of children.
What Should I Do If I Miss a Dose of Depakene?If you do not take your Depakene as scheduled, take your missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and continue with your regular schedule. Do not take a double dose. Be sure to tell your healthcare provider if you miss any of your Depakene doses, as this information may be helpful in adjusting your dosage.
Depakene syrup contains 250 mg of Depakene per 5 mL (250 mg per teaspoonful).